# SDR ASAA0540451

- Difficulty date: September 12, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 654585569
- Condition: Damaged
- Location: Fs 983
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FLOOR WEB AT RBL 45 BS 983 HAS ELONGATED HOLES.  REMOVED DAMAGED PART, FABRCIATED AND INSTALLED REPAIR PIECES IAW 737-400 SRM 51-30-01 AND 51-40-2.  (M)
